U.S. doctors online nowAsk doctors free
MI
A male asked:

30yo male.int vib/mus twitches all over a year ago.went away with lexapro. still have constant shaky hands.doc says anxiety. should i worry als/ms?

2 doctor answers5 doctors weighed in
Dr. Pierre Moeser
Specializes in Rheumatology
No : Anxiety is a possibility. MS and ALS do not present with "shaky hands" and do not resolve with Lexapro. If you seek another opinion, see a neurologist.
Dr. Bert Liang
Specializes in Neurology
Need more history: Unclear what you mean in your description. A prudent action would be to be evaluated by a neurologist who can ascertain a full history, do a detailed physical examination and create a diagnostic plan as necessary.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.